# SDR 9707539903

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953N
- Make and model: Doug DC-9-31
- Aircraft serial: 47083
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Telescope Duct
- Condition: Cracked
- Location: Nr 2
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, SLAT DISAGREEMENT LIGHT ILLUMINATED ON INITIAL SLAT EXTENSION WITH A ROLL TO THE LEFT.  RECYCLED SLATS WITH SAME RESULT, AN UNEVENTFUL LANDING WAS ACCOMPLISHED USING FLAPS ONLY.  MAINTENANCE FOUND NR 2 TELESCOPE DUCT LOOSE AND CRACKED.  REPLACED DUCT ASSEMBLY, OPERATIONAL CHECK NORMAL.
